Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Abdominal pain, knee pain after masturbation. Serious problem?

Hi sir i am 25 year male and i have some problems after masturbation .......i have pain over my right lower abdomen (inguinal region )but there is nothing feel palpable at these areas .after the day of masurbation i have left lower leg including knee pain and it persist for 2 or 3 days i used to masurbate 5-6 times per it a serious problem?....should i completely stop masturbation?kindly give me a good consultation ...... one more thing sir ,when comparing to left lower abdomen (inguinal region- 5cm above the starting of penis)there is a very smaal swelling over the right side.......
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  427
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Dear Friend,

Masturbating is not a bad habit if not overindulged in. The swelling that you notice in your lower abdomen could well be an inguinal hernia which could be causing the discomfort you are mentioning. knee pain might be an unrelated problem which needs clinical evaluation. i would recommend you to consult a good surgeon or a urologist to get your painful ejaculation and the hernia sorted out.

Best Wishes
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor